# SDR SWAA2024070509364

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N8835Q
- Make and model: Boeing 737-8
- Aircraft serial: 67486
- Aircraft time: 5,153 hours, 2,868 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASH LIGHT INOP<[01] RE-SEATED AFT FLASHLIGHT IAW AMM 25-64-00 OPS CKS OK
